# SDR DALA2015080704846

- Difficulty date: August 7, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 39,887 hours, 26,422 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 591
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB UNDER SEAT TRACK SPLICE AT STA 591, LBL 55 IS CRACKED.  REPAIRED IAW DWG 9910151-115.
